# SDR AALA20011923

- Difficulty date: September 26, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK FROM BS 234 TO BS 237.  INSTALLED TRACK SPLICE ON NR 5 SEAT TRACK STATION 200 THROUGH 265 PER SRM 53-05-00.  (M)
